# SDR TSAA0529012

- Difficulty date: March 7, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST A SYSTEM HYDRAULICS ON SHORT FINAL.  MAINTENANCE MET THE AIRCRAFT ON THE RUNWAY.  MAINTENANCE REPLACED THE NOSE GEAR DOWN ACTUATOR LINE PER AMM 32-3-11.  SERVICED HYDRAULIC SYSTEM TO FULL.  LEAK CHECK OKAY.  REPLACED THE NR 1 AND NR 2 CASE DRAIN FILTERS, LEAK CHECK OK PER AMM 29-11-91.  AIRCRAFT RETURNED TO SERVICE.
